Lisinopril Toporol, Anxiety Problems, Stomach Pain, Beta Blocker, Cardiac Unit
Well, let's see now................. I am a 48 year old female who has always been healthy. 4 months ago I went to the clinic for stomach pain that was gnawing at me. That's when my nightmare started. I was told to go straight to the local hospitals ER ... more »
Well, let's see now.................
I am a 48 year old female who has always been healthy.
4 months ago I went to the clinic for stomach pain that was gnawing at me. That's when my nightmare started. I was told to go straight to the local hospitals ER room because my Blood Pressure was 238/127
I was kept for 2 days in the cardiac unit. Tests were run and they all came out perfectly fine. I was then put on 50 mg toporol along with 20 mg Lisinopril. I was sent home and couldn't hardly function. Nauseous and dizzy, I was hanging onto walls just to go to the bathroom. Doctor switched me to Diovan instead of the lisinopril but insurance would not cover it. So once again I was switched to Avapro taken along with toporol.
By the second day on Avapro I was itching extremely and my skin was on fire. I called the Doctor once again and he said to Quit the Avapro and just take the Toporol alone. Well, within 4 days I ended back up in the emergency room with an elevated bp of 204/107. Once again, I was kept overnight and put on Labetelol (an alpha and Beta Blocker).
I did quite well on this med for a month and then the bp levels started to rise once again. I called the doctor this evening and was told to take 20 mg of the Lisinopril I had in the medicine cabinet along with the Labetelol.
It's been two hours and I'm starting to itch from the Lisinopril now....sigh.
Thank God I go to the clinic in the morning!!
I am really getting anxiety problems from dealing with these meds!!
Hopefully I can get everything straightened out. I am willing to hang in there until I can find something that works. It is obvious to me that I need HBP medication. I just wish They could find the right ones for me without having to go through all this . To all of you that have high BP, Hang in there. If one med doesn't work, keep trying!!
God Bless All Of You!!!!